A geometric approach to some coefficient inequalities for univalent functions
Annali della Scuola Normale Superiore di Pisa - Classe di Scienze, Série 3, Tome 22 (1968) no. 3, pp. 377-397
Cet article a éte moissonné depuis la source Numdam
@article{ASNSP_1968_3_22_3_377_0,
author = {Bombieri, Enrico},
title = {A geometric approach to some coefficient inequalities for univalent functions},
journal = {Annali della Scuola Normale Superiore di Pisa - Classe di Scienze},
pages = {377--397},
year = {1968},
publisher = {Scuola normale superiore},
volume = {Ser. 3, 22},
number = {3},
mrnumber = {239071},
zbl = {0186.13201},
language = {en},
url = {http://geodesic.mathdoc.fr/item/ASNSP_1968_3_22_3_377_0/}
}
TY - JOUR AU - Bombieri, Enrico TI - A geometric approach to some coefficient inequalities for univalent functions JO - Annali della Scuola Normale Superiore di Pisa - Classe di Scienze PY - 1968 SP - 377 EP - 397 VL - 22 IS - 3 PB - Scuola normale superiore UR - http://geodesic.mathdoc.fr/item/ASNSP_1968_3_22_3_377_0/ LA - en ID - ASNSP_1968_3_22_3_377_0 ER -
%0 Journal Article %A Bombieri, Enrico %T A geometric approach to some coefficient inequalities for univalent functions %J Annali della Scuola Normale Superiore di Pisa - Classe di Scienze %D 1968 %P 377-397 %V 22 %N 3 %I Scuola normale superiore %U http://geodesic.mathdoc.fr/item/ASNSP_1968_3_22_3_377_0/ %G en %F ASNSP_1968_3_22_3_377_0
Bombieri, Enrico. A geometric approach to some coefficient inequalities for univalent functions. Annali della Scuola Normale Superiore di Pisa - Classe di Scienze, Série 3, Tome 22 (1968) no. 3, pp. 377-397. http://geodesic.mathdoc.fr/item/ASNSP_1968_3_22_3_377_0/
